# SDR U0GA2009080782739

- Difficulty date: August 7, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N385RH
- Make and model: Agusta AW139
- Aircraft serial: 41013
- Engine: Pwc PT6C67C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CRACKED TAILBOOM FITTING.
